# SDR 9608089609

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO CRACKS IN THE FUSELAGE SKIN AT THE MAIN CABIN DOOR CUTOUT UPPER AFT STOP FITTING.  REPAIRED SKIN PER EA 96-104228.
